Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 1, 2013, 3:29 AM EDT for Morgan County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 3:29 AM EDT (07:29 UTC)
- Expired
- Jun 1, 2013, 4:00 AM EDT
- In force
- 31 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Morgan County, IN
The radar
The Indianapolis radar (KIND), 26 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 11:11 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2269 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
174
WUUS53 KIND 010729
SVRIND
INC109-010800-
/O.NEW.KIND.SV.W.0069.130601T0729Z-130601T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 AM EDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN CENTRAL INDIANA...
* UNTIL 400 AM EDT
* AT 326 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MARTINSVILLE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOORESVILLE...CENTERTON...LAKE HART...BETHANY...BROOKLYN AND
WAVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3948 8665 3963 8637 3963 8632 3960 8626
3956 8625 3950 8625 3936 8630 3934 8647
3934 8649
TIME...MOT...LOC 0729Z 227DEG 29KT 3947 8647
HAIL...<.75IN
WIND...60MPH
$$
JH1 follow-up statement
352
WWUS53 KIND 010744
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
344 AM EDT SAT JUN 1 2013
INC109-010753-
/O.CAN.KIND.SV.W.0069.000000T0000Z-130601T0800Z/
MORGAN IN-
344 AM EDT SAT JUN 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 600 AM EDT.
LAT...LON 3948 8665 3963 8637 3963 8632 3960 8626
3956 8625 3950 8625 3936 8630 3934 8647
3934 8649
TIME...MOT...LOC 0743Z 227DEG 29KT 3955 8636
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:10 AM EDT, 19 minutes earlier.
Area forecast discussion, Jun 1, 3:10 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 310 AM EDT SAT JUN 1 2013 .UPDATE... THE SYNOPSIS...NEAR TERM...AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 310 AM EDT SAT JUN 1 2013 AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL INDIANA INTO SUNDAY AS A COLD FONT MOVES THROUGH THE AREA. DRY AND COOLER WEATHER WILL MOVE IN UNTIL MID WEEK...WHEN CHANCES FOR RAIN AND WARMER TEMPERATURES RETURN AS ANOTHER SYSTEM MOVES INTO THE AREA. && .NEAR TERM /TODAY/... ISSUED AT 310 AM EDT SAT JUN 1 2013 LOTS OF UNCERTAINTY TODAY IN EVOLUTION OF CONVECTION. THUS CONFIDENCE IS LOW IN THE FORECAST. CURRENT LINE OF CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE FORECAST AREA...WITH EXTENSIVE AREA OF RAIN BEHIND IT WITH LOW LEVEL JET CONTINUING TO INFLUENCE THE AREA. THUS WENT LIKELY POPS FROM 12Z UNTIL MID MORNING. WENT CHANCE POPS FROM MID MORNING UNTIL MID AFTERNOON WITH WEAK FORCING/INSTABILITY. LIKE ON FRIDAY...EXPECT SOME INSTABILITY TO REBUILD AS CLOUDS THIN. AS COLD FRONT APPROACHES THIS AFTERNOON AND AREA REMAINS IN RIGHT ENTRANCE REGION OF UPPER JET...BUMPED POPS BACK INTO LIKELY CATEGORY. IF INSTABILITY IS ABLE TO REBUILD...STRONG STORMS COULD BE POSSIBLE AGAIN BY LATE AFTERNOON. SLIGHT RISK ISSUED BY SPC COVERS ALL OF CENTRAL INDIANA. WITH CURRENT LINE OF STORMS GENERALLY WEAKENING AS IT PROGRESSES EAST...AND HIGH UNCERTAINTY ON ADDITIONAL CONVECTION THIS AFTERNOON...HAVE DECIDED AGAINST EXPANDING FLOOD WATCH. WILL CONTINUE TO MENTION THE POSSIBILITY OF HEAVY RAIN THOUGH. WENT SEVERAL DEGREES COOLER THAN MAV MOS FOR HIGHS TODAY GIVEN EXPECTED CLOUD COVER. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... ISSUED AT 310 AM EDT SAT JUN 1 2013 FOCUS IS ON CHANCES FOR RAIN TONIGHT AND SUNDAY. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. WITH COLD FRONT MOVING THROUGH THE AREA THIS EVENING AND AREA STILL UNDER INFLUENCE OF UPPER JET...WENT LIKELY POPS MOST AREAS THIS EVENING. AS WITH THE NEAR TERM...CONFIDENCE IS NOT HIGH IN COVERAGE AND INTENSITY OF CONVECTION /AREA REMAINS IN SLIGHT RISK TONIGHT THOUGH/. AS FRONT EXITS THE AREA OVERNIGHT...LOWERED POPS DURING THAT TIME. ON SUNDAY A SECONDARY SHOT OF COLDER AIR MOVES IN. LOOKS TO BE ENOUGH LINGERING MOISTURE AND INSTABILITY TO GO WITH A SLIGHT CHANCE OF SHOWERS. HIGH PRESSURE WILL THEN BUILD IN AND PROVIDE DRY AND COOLER CONDITIONS INTO MONDAY NIGHT. FOR TEMPERATURES THROUGH THE PERIOD GENERALLY STUCK WITH A MODEL BLEND. && .LONG TERM /TUESDAY THROUGH FRIDAY/... ISSUED AT 235 AM EDT SAT JUN 1 2013 THE LONG RANGE LOOKS TO START OUT DRY UNDER HIGH PRESSURE...BUT THEN A WEAK FRONTAL SYSTEM...MOISTURE AND INSTABILITY ALONG WITH DISTURBANCES IN WEAK UPPER FLOW WILL ALLOW FOR THUNDERSTORM CHANCES BY WEDNESDAY. ECMWF HAS BEEN THE MOST CONSISTENT OPERATIONAL MODEL AND MESHES WELL WITH THE ENSEMBLE MEANS OF THE GFS AND ECMWF...SO IS PREFERRED AND GOES ALONG WELL WITH ALLBLEND. ALLBLEND TEMPERATURES STARTING OFF SLIGHTLY BELOW NORMAL SHOULD BE NEAR NORMAL BY WEDNESDAY AS THE HIGH MOVES OFF TO THE EAST AND LIGHT SOUTHEAST FLOW TAKES OVER. && .AVIATION /DISCUSSION FOR 010600Z TAF ISSUANCE/... ISSUED AT 1232 AM EDT SAT JUN 1 2013 SEVERE SQUALL LINE ACROSS EAST CENTRAL ILLINOIS WAS MOVING IN EXCESS OF 60 MPH LATE THIS EVENING AND SHOULD BE THROUGH LAF AND HUF BY ISSUANCE TIME AND VERY NEAR IND AND BMG AT 06Z. EXPECT TO SEE WIND GUSTS TO 45 KNOTS OR MORE FROM THE WEST AND TEMPO IFR CONDITIONS THERE AS THE LINE PASSES THROUGH. RESIDUAL THUNDER SHOULD CONTINUE FOR A COUPLE OF HOURS. THEN....NEXT BEST CHANCE OF WIDESPREAD THUNDERSTORMS WILL THIS AFTERNOON AND EVENING...ALTHOUGH WILL NOT RULE OUT SOME MORE MORNING STORMS. COLD FRONT SHOULD REACH LAF AND HUF AROUND 04Z SUNDAY AND IND AND BMG AROUND 06Z SUNDAY WITH WINDS SHIFTING TO THE WEST AND REMAINING NEAR 15 KNOTS WITH GUSTS TO NEAR 20 KNOTS. ANY BREAKS IN THE CLOUD COVER THIS AFTERNOON WILL LEAD TO QUICKLY DEVELOPING MVFR OR WORSE CEILING. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ028-029-035-036-043>045-051>053-060-061-067>069. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....MK AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 31, 7:42 PM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 742 PM EDT FRI MAY 31 2013 INZ021-030-031-037>042-046>049-054>057-062>065-070>072-011100- CARROLL-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY- RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- 742 PM EDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS POSSIBLE...SOME COULD BE SEVERE WITH TORRENTIAL RAINFALL. HAZARDS: LIGHTNING...DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND TORRENTIAL DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE ANY TIME. BEST CHANCES FOR SEVERE STORMS WILL EXIST AFTER MIDNIGHT AND INTO THE OVERNIGHT. DISCUSSION: SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED LATER TONIGHT AS UPPER LEVEL WEATHER SYSTEMS MOVE THROUGH. SOME SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY INTO SUNDAY...AND AGAIN WEDNESDAY NIGHT AND THURSDAY. SOME STORMS COULD BE SEVERE SATURDAY AND SATURDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY RAINFALL...AND ISOLATED TORNADOES. DISCUSSION: AN UPPER LEVEL LOW AND ASSOCIATED COLD FRONT WILL TRIGGER THUNDERSTORMS ACROSS CENTRAL INDIANA FROM SATURDAY INTO SUNDAY. THERE COULD BE A FEW ROUNDS OF SEVERE WEATHER ON SATURDAY AND SATURDAY NIGHT ALONG AND AHEAD OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT INTO SATURDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-036-043>045-051>053-060-061-067>069-011100- WARREN-TIPPECANOE-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM- VIGO-CLAY-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- 742 PM EDT FRI MAY 31 2013 ...FLASH FLOOD WATCH MIDNIGHT TONIGHT THROUGH SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS POSSIBLE...SOME COULD BE SEVERE WITH TORRENTIAL RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT AFTER MIDNIGHT. HAZARDS: LIGHTNING...DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOW LAND FLOODING. TIMING: THUNDERSTORMS ARE POSSIBLE ANY TIME. BEST CHANCES FOR SEVERE STORMS WILL EXIST AFTER MIDNIGHT AND INTO THE OVERNIGHT. DISCUSSION: SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED LATE TONIGHT AS UPPER LEVEL WEATHER SYSTEMS MOVE THROUGH. SOME SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY INTO SUNDAY...AND AGAIN WEDNESDAY NIGHT AND THURSDAY. SOME STORMS COULD BE SEVERE SATURDAY AND SATURDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY RAINFALL...AND ISOLATED TORNADOES. A FLASH FLOOD WATCH IS IN EFFECT SATURDAY AND SATURDAY NIGHT. DISCUSSION: AN UPPER LEVEL LOW AND ASSOCIATED COLD FRONT WILL TRIGGER THUNDERSTORMS ACROSS CENTRAL INDIANA FROM SATURDAY INTO SUNDAY. THERE COULD BE A FEW ROUNDS OF SEVERE WEATHER ON SATURDAY AND SATURDAY NIGHT ALONG AND AHEAD OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT INTO SATURDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Special weather statement, May 31, 9:57 PM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
957 PM EDT FRI MAY 31 2013
INZ021-010230-
CARROLL-
957 PM EDT FRI MAY 31 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN CARROLL COUNTY UNTIL
1030 PM EDT...
AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MONTICELLO...MOVING EAST AT
35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CARROLL COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4073 8652 4070 8652 4070 8645 4069 8644
4062 8677 4067 8677 4067 8676 4068 8676
4074 8676 4074 8675
TIME...MOT...LOC 0157Z 254DEG 30KT 4070 8666
CPLocal storm report, Jun 1, 2:16 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
216 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM TSTM WND GST 2 E LAFAYETTE 40.41N 86.83W
06/01/2013 M55 MPH TIPPECANOE IN EMERGENCY MNGR
&&
50Local storm report, Jun 1, 2:17 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
217 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM TSTM WND GST 4 NE LEBANON 40.09N 86.42W
06/01/2013 M72 MPH BOONE IN AMATEUR RADIO
&&
50Local storm report, Jun 1, 2:55 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
255 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST BICKNELL 38.78N 87.31W
06/01/2013 E60 MPH KNOX IN LAW ENFORCEMENT
ESTIMATED 60 MPH WIND GUST AND ALSO SMALL HAIL
&&
CPLocal storm report, Jun 1, 3:28 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM TSTM WND GST 1 E STINESVILLE 39.30N 86.63W
06/01/2013 E60 MPH MONROE IN AMATEUR RADIO
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:57 PM EDT | Special Weather Statement | IND | Carroll | 33 min |
| Jun 1, 12:15 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 30 min |
| Jun 1, 12:25 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 35 min |
| Jun 1, 12:44 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 1 more | 46 min |
| Jun 1, 12:57 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Putnam, Sullivan, Vigo | 48 min |
| Jun 1, 1:07 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Howard, Montgomery, Tippecanoe and 1 more | 38 min |
| Jun 1, 1:28 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 47 min |
| Jun 1, 1:42 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Montgomery and 1 more | 48 min |
| Jun 1, 2:27 AM EDT | Severe Thunderstorm Warning | IND | Boone, Delaware, Hamilton, Howard, Madison, Tipton | 48 min |
| Jun 1, 2:30 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 30 min |
| Jun 1, 2:38 AM EDT | Areal Flood Warning | IND | Clay, Daviess, Greene, Knox, Owen, Putnam and 2 more | 18 hr |
| Jun 1, 3:00 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe | 30 min |
| Jun 1, 3:21 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 53 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.